Take This Life

Take This Life (https://www.takethislife.com/)
-   Prescription Medication (https://www.takethislife.com/prescription-medication/)
-   -   Effexor and Suicide - Want to stop all meds! (https://www.takethislife.com/prescription-medication/effexor-suicide-want-stop-all-meds-2552/)

jim t. 09-07-06 02:53 PM

Effexor and Suicide - Want to stop all meds!
 
Moved this from the suicide site but really falls under the Prescription Medication topic.

When ever I run out of Effexor (normally my fault) and miss taking for a day or two all i can think about is suicide. Told my dr. I was going to kill myself the last time this happened and he just yelled at me to watch my meds closer or he's going to check me intoto my other doctors the hospital. He was going to take me off but then changed his mind due recomendation. Was off of effexor for 2 days because I forgot to to pick it up on Sunday, then couldn't due to the Holiday. I take 75 mg XR 3 times per day. I can't think straight and don't want to go back in the hospital. I want to go off all my meds! If they don't kill me I will eventually. Has anyone out there weened their self off on there own or had the same side effects? How do you stop the meds, any of them without having to go through your doctor? I take a total of 9 diff meds on a daily basis. It's too much to handle.

crazybint 09-08-06 09:33 AM

Effexor
 
At one time i was quite stable on Seroxat (paroxitine) but some prat straight out of med school didn't realise that as I was in my mid 30's I wasn't n adolescent and I wasn't a suicide risk then. Put me on Effexor and I was suicidal in a few days, they upped the dose & I got more suicidal.

I know someone who got of Ciprimil, slowly cutting down the dose, he's happy, but as he is my husband and was my full time carer, it wasn't helpful to me. He left 5 times in 12 months nd now I am just about ok so long as I do exactly as I am told, if not the abuse starts. I don't have the bottle to leave.

Good luck, Crazybint

faith4life 12-31-07 03:08 AM

you can't ween yourself off of your meds. i know it seems like a lot, and i've felt that way before too.. but it's not healthy and you're putting yourself at a high risk for suicide by doing it yourself. please talk to your doctor about this first.


All times are GMT -5. The time now is 11:00 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Shoutbox provided by vBShout v6.2.1 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.


Content Relevant URLs by vBSEO 3.3.2